# SDR AALA202111244419

- Difficulty date: November 17, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN 986.5 FLOOR BEAM HAS CORROSION BETWEEN DOME NUT AND FLOOR BEAM AT RIGHT BUTT LINE 43. CORROSION REMOVED VIA NON REINFORCING REPAIR PER SRM 51-10-02.
